Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Dermatology Side Effects With Hiv Meds

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Dermatology and ADAP and Horomones, "oh my!"

Hello Body Staff, I have been bouncing around this ball for a while and writing in hopes to receive a bright answer from a Dermatoligist or surgeon of the Skin. I have been HIV positive for five years and ever since being diagnosed, my acne has...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
This site restricts dicussion to issues relating to side effects of HIV treatment. Antiretroviral therapy generally doesn't cause major flare-ups in acne though it happens occasionally. Androgenic steroids can cause flare-ups of acne in... Read more »

side effects of HIV meds

Dear Doc,I'm taking Tenvir and Stocrin which I noticed are not listed on this site as HIV... Read more »

Long term side effects of Hiv Meds

What are the long term side effects of the so called triple cocktails.I have been taking... Read more »
Articles
TheBody.com

On Not Having HIV Med Side Effects -- and Keeping It That Way

Eric T. I was diagnosed on July 10, 2008, in Queens, N.Y. I was 22. I was a student at the time. I started taking HIV meds in January of 2010 and I'm still on the same regimen. The way my doctor told it to me was that the guidelines at the time... Read more »
U.S. Health Resources and Services Administration

A Clinical Guide to Supportive and Palliative Care for HIV/AIDS

Introduction The prevalence of skin disorders in AIDS patients treated in the palliative care setting is exceptionally high. Unfortunately, accurate diagnosis and proper treatment of skin diseases in both HIV and AIDS can be an especially... Read more »
Test Positive Aware Network

Exercise: The Best Therapy for Managing Side Effects

There are many benefits of exercise in HIV disease. Besides the evident improved self-image, energy level, and mental outlook, several research studies performed with HIV-positive people have found the following clinical benefits in body composition... Read more »
Canadian AIDS Treatment Information Exchange

À la Carte -- 5. Managing the Effects of HIV and Meds on the Body

Food-Drug Interactions Following the food guidelines for your meds will reduce the chance of resistant virus. Check with your doctor or pharmacist about food requirements. The interactions between you, HIV, medications and nutrition are... Read more »
Connect With Others

Can't Take Meds without Major Side effects

Posted by Broken_Angel1, 3 Replies
Since December I have been on four treatment regimes. Two included Norvir/Kaletra w/two others and Reyataz/Combivar w/one other. All of them have given me the same exact problems. I go thru two weeks of side effects (nausea, vomiting, weak, dark... Read more »

HIV meds and Depression meds?

Posted by Anonymous, 3 Replies
Hello. I have known of my positive status for two years now. I was put on Epivir, Viread, and Sustiva in February of 2004. My labs are good, and I feel great, as my viral load is almost undetectable. This summer I have had some problems with... Read more »

Side effects

Posted by Jenni, 1 Reply
My bf is HIV+ and is worried about the side effects of meds. Can anyone tell me what their experiences have been and with what meds? Read more »

HIV med success stories?

Posted by sunkyst, 7 Replies
Does anyone here have any success stories with HIV meds i.e. you've been on treatment for a while and it's working well for you without too many serious side effects? Read more »